MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER 13MM LONG W/25MIC FILTER-VF

WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER 13MM LONG W/25MIC FILTER-VF
Catalog Number 8070201
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, the customer, novo nordisk, contacted west pharma.Services, il ltd.(west il), to report that during quality control of lot f759, one (1) retention sample of the vial adapter 13 mm, was found to have visible black particles within the seal of the packaging and also on the inside of the packaged device.The event was discovered prior to patient use.
 
Additional Manufacturer Narrative
West pharma.Services il, ltd.(west il) is currently investigating this complaint.The device will not be returned to west il for an evaluation.However, a photograph was provided to west il with visible particles as reported inside of the packaged device.Upon completion of the west il investigation and if additional information is provided from the customer a follow up report will be submitted.
 
Additional Manufacturer Narrative
West pharma services il (west il) investigated a complaint received by novo nordisk, regarding observed black particles within the seal of the packaged vial adapter 13mm.The affected sample was not returned to west il for evaluation, therefore, the nature of the particle could not be determined.According to a photo provided by the customer, the reported particle does not cross the sealing area and no particles were observed inside the blister pack.Batch records review was performed on lot number f759 and no issues were noticed.This lot was manufactured according to relevant procedures, tested before release, and shipped according to specifications.Retained samples of lot number f759 were visually inspected no issues were noticed.West il sent a formal request for investigation to the sub-contractor.According to the sub-contractor, retained samples from lot#f759 were 100% visually inspected, no findings were observed.As the sample was not sent by the customer to west il, the complaint subject could not be fully investigated.Therefore, according to available information, the probable root cause could not be determined.

Brand Name
VIAL ADAPTER 13MM LONG W/25MIC FILTER-VF
Common Device Name
VIAL ADAPTER
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west dr
exton, PA 19341
4848853298
MDR Report Key17817781
Report Number3000223297-2023-00015
Device Sequence Number17693509
Product Code LHI
UDI-Device Identifier07290108240245
UDI-Public07290108240245
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K963583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8070201
Device Lot NumberF759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer11/19/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown